Hi all, I have been on levo for 6 months now. I got as far as 88mcg and started having even worse symptoms of hypo. My guess was that 88mcg wasn't enough to keep me going but my GP has said that I had to reduce it to 50mcg. I did this for 6 weeks and I must say I did start to feel better but my TSH started to rise again so I presume that is why. I had a blood test last week. Came back TSH 1.7 (0.4-4.5) T4 13.1 (9-20) T3 3.3 (2.67-5.8) this was on 50mg. She said that because ok I'm feeling better It obviously didn't do me any good so she has asked me to come off it completely and see what happens to my next blood test. I have no energy, I'm depressed and since I reduced from 88mcg I've put on 7lb and it just keeps getting worse but she's not concerned about the weight gain she's just happy my heart rates is back to 70's. On higher dose pulse was 90- 100 with adrenaline rush during the night and first thing in morning. I don't know what to do next?
My GP has reduced my levo to zero!: Hi all, I... - Thyroid UK
101,274 members • 115,603 posts